# SDR REXA2015021800257

- Difficulty date: February 18, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,254 hours, 11,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-504 CORROSION ON RT SIDE FLOOR SILL BETWEEN FS 288.00 - 293.00.  REPAIRED RT FLOOR SILL BETWEEN FS 288 - 293 IAW EA CRJ953-03279 REF OF 6006.
